# SDR COMA0060667

- Difficulty date: August 11, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 8,949 hours, 8,994 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 600210615
- Condition: Scored
- Location: Vertical Stab
- Part time: 8,949 hours, 8,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND VERTICAL STABILIZER HINGE BUSHING WAS FOUND DAMAGED.  REPLACED DAMAGED VERTICAL STABILIZER HINGE BUSHING (LT) IAW WVAC EO 601R-55-1579A.
